Stabilité du comportement des marches aléatoires sur un groupe localement compact
Annales de l'I.H.P. Probabilités et statistiques, Volume 44 (2008) no. 1, p. 129-142

The main result of this paper is a theorem about the stability of the return probability of symmetric random walks on a locally compact group which is unimodular, separable and compactly generated. We show that the asymptotic behavior of F *(2n) (e) does not depend on the choice of the density F under natural assumptions. As an example we show that the return probabilities for a large class of solvable groups of exponential volume growth, behaves like exp(-n 1/3 ).

Dans cet article nous démontrons un théorème de stabilité des probabilités de retour sur un groupe localement compact unimodulaire, séparable et compactement engendré. Nous démontrons que le comportement asymptotique de F *(2n) (e) ne dépend pas de la densité F sous des hypothèses naturelles. A titre d’exemple nous établissons que la probabilité de retour sur une large classe de groupes résolubles se comporte comme exp(-n 1/3 ).

@article{AIHPB_2008__44_1_129_0,
     author = {Gretete, Driss},
     title = {Stabilit\'e du comportement des marches al\'eatoires sur un groupe localement compact},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {44},
     number = {1},
     year = {2008},
     pages = {129-142},
     doi = {10.1214/07-AIHP102},
     zbl = {1181.60012},
     mrnumber = {2451574},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_2008__44_1_129_0}
}
Gretete, Driss. Stabilité du comportement des marches aléatoires sur un groupe localement compact. Annales de l'I.H.P. Probabilités et statistiques, Volume 44 (2008) no. 1, pp. 129-142. doi : 10.1214/07-AIHP102. http://www.numdam.org/item/AIHPB_2008__44_1_129_0/

G. Alexopoulos. A lower estimate for central probabilities on polycyclic groups. Canad. J. Math. 44 (1992) 897-910. | MR 1186471 | Zbl 0762.31003

C. Berg and J. P. R. Christensen. Sur la norme des Opérateurs de Convolution. Invent. Math. 23 (1974) 173-178. | MR 338685 | Zbl 0267.22007

L. Brown and H. Kosaki. Jensen's inequality in semi-finite von Neumann algebras. J. Operator Theory 23 (1990) 3-19. | MR 1054812 | Zbl 0718.46026

T. Coulhon, A. Grigor'Yan and C. Pittet. A geometric approach to on-diagonal heat kernel lower bounds on groups. Ann. Inst. Fourier (Grenoble) 51 (2001) 101-165. | Numdam | MR 1871289 | Zbl 1137.58307

J. Dixmier. Les C*-Algèbres et leurs Représentations. Gauthier-Villars, Paris, 1964. | MR 171173 | Zbl 0152.32902

J. Dixmier. Les Algèbres d'opérateurs dans l'espace Hilbertien. Gauthier-Villars, Paris, 1969. | Zbl 0088.32304

G. Gretete. C. R. Acad. Sci. Paris, Ser. I 342 (2006).

W. Hebisch and L. Saloff-Coste. Gaussian estimates for markov chains and random walks on groups. Ann. Probab. 21 (1993) 673-709. | MR 1217561 | Zbl 0776.60086

C. Pittet and L. Saloff-Coste. On the stability of the behavior of random walks on groups. J. Geom. Anal. 10 (2000) 713-737. | MR 1817783 | Zbl 0985.60043

C. Pittet and L. Saloff-Coste. On random walks on wreath products. Ann. Probab. 30 (2002) 1-30. | MR 1905862 | Zbl 1021.60004

C. Pittet and L. Saloff-Coste. Random walks on finite rank solvable groups (2002). | MR 2017850 | Zbl 1057.20026

S. Mustapha. Marches aléatoires sur certains groupes unimodulaires p-adiques. C. R. Math. Acad. Sci. Paris, Ser. I 340 (2005) 369-372. | MR 2127112 | Zbl 1063.60068

S. Mustapha. Bornes inférieures pour les marches aléatoires sur les groupes p-adiques moyennables. Ann. Inst. H. Poincaré Probab. Statist. 42 (2006) 81-88. | Numdam | MR 2196972 | Zbl 1102.60041

S. Mustapha. Random walks on unimodular p-adic groups. Stochastic Process. Appl. 115 (2005) 927-937. | MR 2134485 | Zbl 1076.60035

N. T. Varopoulos, L. Saloff-Coste and T. Coulhon. Analysis and Geometry on Groups. Cambridge University Press, Cambridge, 1992. | MR 1218884 | Zbl pre05521653

A. Weil. Basic Number Theory. Springer-Verlag. | Zbl 0823.11001

W. Woess. Random Walks on Infinite Graphs and Groups. Cambridge University Press, 2000. | MR 1743100 | Zbl 0951.60002